# SDR 08FDEA02168

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 13,288 hours, 7,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGAB200100
- Part serial: 2859
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 504 hours, 274 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

ABOUT 80 MILES OUT OF KEWR HAD A LOWER CARGO FIRE INDICATION AND FOLLOWED PROCEDURES AND FIRE BOTH FWD CARGO BOTTLES, FOLLOWED ON GROUND EVACUATION CHECKLIST, L1 DOOR SLIDE DEPLOYED NORMAL STOP AND ROLLOUT.  REMOVED AND REPLACED BOTH FWD CARGO COMPT SMOKE DET PER AMM 26-16-11-4.  OPS TEST OK PER AMM 26-16-00-5-01.  NO DISCREPANCIES NOTED DURING REPLACEMENT OF DETECTORS.  REMOVED AND REPLACED NR 2 FIRE EXTINGUISHER BOTTLES IAW MM 26-23-11-4.
